# SDR SIMA200128303

- Difficulty date: October 9, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: LH6151
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 4986 - ROW 1 FLOOR PROX LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED LAMP HOLDER SOCKET ON ROW 1 IAW ATR AMM 20-42-13.  OPERATIONALLY CHECKED GOOD AT THIS TIME.  (M)
